FDA: Aspirin Overuse May Cause Liver Damage

Comments: 0  | Leave A Comment
  • advertisement
  • You’re in pain. You pop a vicodin. Then an aspirin. And another. And another.

    But…do you really know how much aspirin, particularly in combination with other prescriptions, you should be taking to avoid not only pain, but dangerous side effects you weren’t counting on?

    The Food and Drug Administration (FDA) has asked doctors not to prescribe combination drugs containing more than 325 mg of acetaminophen, as higher doses increase the risk of liver damage, or even death.

    “Many consumers are often unaware that many products (both prescription and OTC) contain acetaminophen, making it easy to accidentally take too much,” the FDA said in a statement.

    The warning does not apply to over-the-counter drugs such as Tylenol, which contains acetaminophen.

    1 2 Next page »

    Tags: » »

    • More Related Content

    Comments

    Add Your Comment

    Fill in your details below or click an icon to log in:

    WordPress.com Logo

    You are commenting using your WordPress.com account. Log Out / Change )

    Twitter picture

    You are commenting using your Twitter account. Log Out / Change )

    Facebook photo

    You are commenting using your Facebook account. Log Out / Change )

    Google+ photo

    You are commenting using your Google+ account. Log Out / Change )

    Connecting to %s